# SDR C77A20120814005

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 10,975 hours, 6,423 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Zone 200
- Part time: 10,975 hours, 6,423 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FR 16, LT FWD FLOOR DOUBLER HAS CORROSION. R & R FWD LT FWD FLOOR DOUBLER IAW SRM 51-41-01 AND 51-43-01 ON WO 527268-274 IAW COMPASS EO E175-5300-074, REV IR WO 605372.
